1. A. Dhillon, J. Iyer and R. Joshua, Brauer groups of algebraic stacks and GIT quotients I
  2. A. Dhillon and B. Nasserden, Abelian stacks and Mukai Duality
  3. A. Dhillon and R. Girivaur, Lefschetz theorems for G-bundles
  4. A. Dhillon and P. Zsamboki, Twisted forms of complexes and Hilbert 90, Indiana Math Journal, to appear
  5. A. Dhillon and P. Zsamboki, On the oo-stack of complexes over a scheme
  6. A. Dhillon and I.Kobyzev, G-theory of root stacks and equivariant K-theory,  Annals of K-theory, 2019,4
  7. A. Dhillon, N. Lemire and Y.Yan, Pushforwards of tilting sheaves, to appear Indiana Univ. Math. J
  8. I. Biswas, A. Dhillon and N. Hoffmann. The essential dimension of coherent sheaves, J. Reine Angew. Math. (Crelle's journal), 735, (2018)
  9. I. Biswas, E. Coskun and A. Dhillon. The period index problem of the Canonical Gerbe of Symplectic and Orthogonal Bundles,  Journal of algebra, 446 (2016)
  10. A. Dhillon and M. Young. The motive of BO(n), Michigan Mathematical Journal, 65, (2016)
  11. I. Biswas, A. Dhillon, J. Hurtubise and R. Wentworth, A symplectic analgogue of the quot scheme,   C. R. Math. Acad. Sci. Paris  353  (2015)
  12. I. Biswas, A. Dhillon, J.Hurtubise and R. Wentworth. A generalized Quot scheme and meromorphic vortices, Adv. Theor. Math. Phys.  19  (2015)
  13. I. Biswas, A. Dhillon, J.Hurtubise. Brauer groups of quot schemes, Michigan Mathematical Journal, 64, (2015)
  14. I. Biswas, A. Dhillon and J.Hurtubise. Automorphisms of Quot schemes associated to compact Riemann surfaces, Int. Math Res. Notices, Volume 2015, (2015), 1445-1460.
  15. I. Biswas and A. Dhillon. A construction of Chern classes of parabolic vector bundles, Comm. Algebra, 42 (2014), no. 3, 1111–1122
  16. I. Biswas, A. Dhillon and N. Lemire. Bounds on the essential dimension of parabolic bundles, Journal of K-theory, Volume 10, (2012), no 3, 455-488
  17. I. Biswas and A. Dhillon Faltings' Criterion for Parabolic Bundles, J. Math. Sci. Univ. Tokyo, 18 (2011), no. 2, 181–191.
  18. A. Dhillon and S. Joyner. Pullback of parabolic bundles and covers of P^1 minus three points, Volume 61, Issue 1, 2012 Michigan Mathematical Journal.
  19. E. Coskun, A. Dhillon, and N. Lemire. Nori’s obstruction to universal bundles, Vol. 25 (2010), Journal of the Ramanujan Mathematical Society.
  20. A. Dhillon and N. Lemire. Upper bounds on the essential dimension of the moduli stack of SLn bundles over a curve, Transformation Groups 14, (2009), no 4, 747-770.
  21. K. Behrend and A. Dhillon. Connected components of moduli stacks of torsors via Tamagawa numbers, Canad. J. Math. 61(2009), no. 1, 3-28.
  22. A. Dhillon and T. Foth. On Noether’s connection, Annals of Global Analysis and Geometry 33(2008), 337-341.
  23. D. Arapura and A. Dhillon. The motive of the moduli stack of G-bundles over the universal curve, Proceedings of the Indian National Science Academy Vol. 118, No. 3, August 2008, pp. 389-411.
  24. A. Dhillon. The motive of a torsor, Advances in Math. 212(2)2007, 639-643. (Appendix to “The motivic class of the stack of G-bundles”).
  25. K. Behrend and A. Dhillon. The motivic class of the stack of G-bundles, Advances in Math. 212(2)2007, 617-644.
  26. A. Dhillon and J. Mináč. A motivic Chebatorev density theorem, New York Journal of Mathematics 12(2006), 123-142.
  27. A. Dhillon. The cohomology of the moduli space of vector bundles and the Tamagawa number of SLn, Canad. J. Math. 58(5)(2006), 1000-1025.
  28. A. Dhillon. A generalized Torelli theorem, Canad. J. Math. 55(2)(2003), 248-265.
  29. A. Dhillon and S. Sun. Prime spectra of additive categories, Journal of Pure and Applied Algebra 122(1997), 135-157.